Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Orientability of manifolds for generalised homology theories


Authors: W. C. Hsiang and C. T. C. Wall
Journal: Trans. Amer. Math. Soc. 118 (1965), 352-359
MSC: Primary 55.60; Secondary 55.30
DOI: https://doi.org/10.1090/S0002-9947-1965-0177407-7
MathSciNet review: 0177407
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. F. Atiyah, Bordism and cobordism, Proc. Cambridge Philos. Soc. 57 (1961), 200-208. MR 0126856 (23:A4150)
  • [2] M. F. Atiyah and F. Hirzebruch, Vector bundles and homogeneous spaces, Proc. Sympos. Pure Math. Vol. 3, pp. 7-38, Amer. Math. Soc., Providence, R.I., 1961. MR 0139181 (25:2617)
  • [3] M. F. Atiyah, R. Bott and A. Shapiro, Clifford modules, Topology 3 (suppl. 1) (1964), 3-38. MR 0167985 (29:5250)
  • [4] W. Browder, Homotopy type of differentiable manifolds, Notes, Aarhus Colloquium on Algebraic Topology, Aarhus, 1962.
  • [5] E. H. Brown, Cohomology theories, Ann. of Math. (2) 75 (1962), 467-484. MR 0138104 (25:1551)
  • [6] A. Dold, Relations between ordinary and extraordinary cohomology, Notes, Aarhus Colloquium on Algebraic Topology, Aarhus, 1962.
  • [7] -, Partitions of unity in the theory of fibrations, Ann. of Math. (2) 78 (1963), 223-255. MR 0155330 (27:5264)
  • [8] J. Eells and N. H. Kuiper, Manifolds which are like projective planes, Inst. Hautes Études Sci. Publ. Math. No. 14, 1962. MR 0145544 (26:3075)
  • [9] S. Eilenberg and N. Steenrod, Axiomatic approach to homology theory, Proc. Nat. Acad. Sci. U.S.A. 31 (1945), 117-120. MR 0012228 (6:279d)
  • [10] -, Foundations of algebraic topology, Princeton Univ. Press, Princeton, N. J., 1952. MR 0050886 (14:398b)
  • [11] M. Kervaire, A manifold which does not admit any differential structure, Comment. Math. Helv. 34 (1960), 257-270. MR 0139172 (25:2608)
  • [12] J. M. Kister, Microbundles are fibre bundles, Bull. Amer. Math. Soc. 69 (1963), 854-857. MR 0156359 (27:6283)
  • [13] J. Milnor, Microbundles, Mimeographed, Princeton Univ., Princeton, N. J., 1961.
  • [14] -, Topological manifolds and smooth manifolds, Proc. Internat. Congr. Math., pp. 132-138, Stockholm, 1962. MR 0161345 (28:4553a)
  • [15] L. Pontrjagin, Smooth manifolds and their applications in homotopy theory, Trudy Mat. Inst. Steklov. 45 (1955), 139 pp.; Amer. Math. Soc. Transl. (2) 11 (1959), 1-114. MR 0115178 (22:5980)
  • [16] S. Smale, Generalized Poincaré's conjecture in dimensions greater than four, Ann. of Math. (2) 74 (1961), 391-406. MR 0137124 (25:580)
  • [17] R. Thom, Quelques propriétés globales des variétés differentiables, Comment. Math. Helv. 28 (1954), 17-86. MR 0061823 (15:890a)
  • [18] C. T. C. Wall, Classification of $ (n - 1)$-connected $ 2n$-manifolds, Ann. of Math. (2) 75 (1962), 163-189. MR 0145540 (26:3071)
  • [19] G. W. Whitehead, Generalized homology theories, Trans. Amer. Math. Soc. 102 (1962), 227-283. MR 0137117 (25:573)
  • [20] -, Some aspects of stable homotopy theory, Notes, Aarhus Colloquium on algebraic Topology, Aarhus, 1962.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.60, 55.30

Retrieve articles in all journals with MSC: 55.60, 55.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0177407-7
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society